Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 372, NWS Atlanta, GA

July 30, 2023Laurens County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 4:54 PM EDT for Laurens County, Wilkinson County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2023, 4:54 PM EDT (20:54 UTC)
Expired
Jul 30, 2023, 5:30 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Laurens County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS52 KFFC 302054
SVRFFC
GAC175-319-302130-
/O.NEW.KFFC.SV.W.0372.230730T2054Z-230730T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
454 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Laurens County in central Georgia...
  Southern Wilkinson County in central Georgia...

* Until 530 PM EDT.

* At 454 PM EDT, a severe thunderstorm was located over
  Jeffersonville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Danville, Montrose, Allentown, Chappells Mill, and
  Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3255 8321 3276 8333 3275 8296 3272 8295
      3271 8296 3271 8294 3256 8291
TIME...MOT...LOC 2054Z 282DEG 16KT 3268 8335 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
953 
WWUS52 KFFC 302117
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Jul 30 2023

GAC175-319-302130-
/O.CON.KFFC.SV.W.0372.000000T0000Z-230730T2130Z/
Laurens GA-Wilkinson GA-
517 PM EDT Sun Jul 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN LAURENS AND SOUTHEASTERN WILKINSON COUNTIES...

At 516 PM EDT, a severe thunderstorm was located over Chappells Mill,
or 8 miles northwest of Dublin, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, Chappells Mill, and Nicklesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3255 8309 3268 8315 3275 8296 3272 8295
      3271 8296 3271 8294 3256 8291
TIME...MOT...LOC 2116Z 271DEG 12KT 3265 8300 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 30, 3:16 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Sun Jul 30 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 255 PM EDT Sun Jul 30 2023

Afternoon showers and thunderstorms have blossomed over the area
in the last hour, with activity now south of the metro Atlanta
area. A few storms have reached severe criteria, producing strong
winds and small hail. Central GA remains in a Marginal (level 1 of
5) Risk of severe storms. Temperatures warmed quickly today, with
Heat Index values soaring above the 105 Advisory criteria over the
southern third to half of the CWA. Although the Heat Advisory does
remain in place at this time for the southeast CWA, rain-cooled
conditions have contributed to early cancellation for the western
portions of the state. Expect adjustments to the Advisory as
needed through the afternoon.

In the wake of the storms, drier air returns to the state with a
quieter forecast. Expect slightly cooler morning temperatures and
lower dew points, which will keep a Heat Advisory at bay for
Monday.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 255 PM EDT Sun Jul 30 2023

The extended forecast continues with no major forecast concerns or
significant weather impacts expected.

Overall pattern in the extended is still defined by NW flow aloft.
Models showing upper level ridge over TX will build slowly east
through day 7. The over all NW flow starts off fairly dry but by
Wed/Thu we will see waves moving SE out of the Northern/Central
Plains pushing into GA with the upper level NWLY flow.

We could see some showers and thunderstorms Tuesday as there is
still some moisture around the area but the best MCS development
appears likely Wednesday thru the weekend. Between MCS, MCV
afternoon redevelopment and general pulse thunderstorms, will likely
see 30-50% coverage at least during the afternoons and evenings. In
addition to traditional convective threats, heavy rainfall and
flooding may also occur in this pattern. Heat risk could crop back
up again late this week as well.

VSS

&&

.AVIATION...
(18Z TAFS)
Issued at 216 PM EDT Sun Jul 30 2023

VFR conditions with pockets of MVFR associated in/near convection
this afternoon. TSRA has ramped up with daytime heating, but
largely stayed south of northern TAF sites. Expect main TS concern
to be at CSG and MCN through the next few hours. Patchy morning fog
may be an issue where convection holds into the late evening.
Gusty winds in convection, but otherwise, NW winds at 5-10kt will
become more N Monday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  69  90 /  10  10  10  10
Atlanta         73  95  71  92 /  10   0   0   0
Blairsville     63  86  60  83 /   0  10   0  10
Cartersville    68  92  67  90 /  10   0   0   0
Columbus        74  96  74  95 /  20  10   0  10
Gainesville     70  92  69  89 /  10  10  10  10
Macon           72  95  72  93 /  30  10  10  10
Rome            70  93  68  90 /  10   0   0   0
Peachtree City  70  95  69  92 /  10   0   0   0
Vidalia         73  92  74  92 /  50  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for GAZ039-049>051-
058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 4:19 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sun Jul 30 2023

GAZ081-094-302045-
Peach GA-Crawford GA-
419 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Peach and
southeastern Crawford Counties through 445 PM EDT...

At 418 PM EDT, a strong thunderstorm was near Fort Valley, moving
southeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Byron, Powerville, Lee Pope, Miami Valley, and
Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3249 8388 3250 8392 3251 8392 3251 8397
      3259 8400 3271 8384 3258 8372 3252 8372
      3253 8375 3251 8375 3251 8379 3249 8380
      3246 8380 3245 8383
TIME...MOT...LOC 2018Z 319DEG 19KT 3260 8386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 4:20 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Jul 30 2023

GAZ074-302100-
Washington GA-
420 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern
Washington County through 500 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Deepstep, or 11 miles
west of Sandersville, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Tennille, Oconee, Deepstep, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3278 8296 3280 8295 3282 8297 3284 8297
      3285 8299 3286 8302 3295 8307 3297 8307
      3297 8306 3299 8305 3302 8307 3305 8305
      3311 8296 3313 8290 3300 8271
TIME...MOT...LOC 2020Z 319DEG 19KT 3302 8300

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:28 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sun Jul 30 2023

GAZ107>110-302115-
Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
428 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of Dodge, southeastern
Pulaski, west central Telfair and Wilcox Counties through 515 PM
EDT...

At 428 PM EDT, a line of strong thunderstorms was along a line
extending from Dubois to near Rochelle, and moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eastman, Abbeville, Rochelle, Rhine, Chauncey, Pitts, Union, Dubois,
Gresston, Cedar Creek, Antioch Church, Ocmulgee Banks, Browning, Five
Points, and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3193 8358 3229 8333 3232 8329 3226 8305
      3221 8303 3213 8302 3185 8319 3185 8321
      3184 8321
TIME...MOT...LOC 2028Z 279DEG 17KT 3230 8326 3198 8343

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sun Jul 30 2023

GAZ061-062-302100-
Hancock GA-Warren GA-
430 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern Warren
and northeastern Hancock Counties through 500 PM EDT...

At 430 PM EDT, a strong thunderstorm was near Springfield, or near
Sparta, moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sparta, Springfield, Powelton, Mayfield, and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3323 8279 3322 8280 3329 8303 3345 8299
      3345 8294 3344 8292 3344 8289 3343 8276
TIME...MOT...LOC 2030Z 279DEG 17KT 3337 8293

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:44 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun Jul 30 2023

GAZ084-097-302130-
Wilkinson GA-Laurens GA-
444 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of central Laurens and
southern Wilkinson Counties through 530 PM EDT...

At 444 PM EDT, a line of strong thunderstorms was along a line
extending from near Jeffersonville to near Montrose to near
Plainfield, and moving east at 30 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Irwinton, East Dublin, Dexter, Dudley, Cadwell, Toomsboro,
Rentz, Danville, Montrose, Allentown, Nicklesville, Harlow, and
Chappells Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3280 8335 3283 8299 3278 8296 3276 8296
      3275 8294 3271 8296 3271 8292 3254 8281
      3234 8281 3231 8308
TIME...MOT...LOC 2044Z 279DEG 26KT 3273 8328 3259 8312 3233 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 4:52 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
452 PM EDT Sun Jul 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Tstm Wnd Dmg     1 S Columbus Metropolit 32.50N 84.94W
07/30/2023                   Muscogee           GA   Broadcast Media

            Tree reported down at Gentian Blvd and
            Cougar Ct.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:31 PM EDTSevere Thunderstorm WarningFFCHouston, Macon44 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor47 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:11 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs49 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:37 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox53 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.